Alert archive / Colorado / Flash Flood Warnings in 2006

Flash Flood Warning 5, NWS Pueblo, CO

July 7, 2006Teller County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 7, 2006, 6:31 PM MDT for Teller County, Colorado. It was in force for 119 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2006, 6:31 PM MDT (00:31 UTC)
Expired
Jul 7, 2006, 8:30 PM MDT
In force
119 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Teller County, CO

The radar

The Denver radar (KFTG), 101 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:30 PM MDTFLASH FLOOD9 Nw Woodland Park, COTRAIL CREEK ROAD ABOVE WILDHORN ROAD IN NORTHERN TELLER COUNTY WASHED OUT AND COMPLETELY IMPASSABLE. HIGHWAY 78 AKA PAINTED ROCK ROAD ONLY PASSABLE AS ONE LANE DUE TO FLOODING. HIGHWAY 67 CLOSED AT THE COUNTY LINE DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2612 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPUB 080033
FFWPUB
COC119-080230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
631 PM MDT FRI JUL 7 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN TELLER COUNTY IN CENTRAL COLORADO...

* UNTIL 830 PM MDT...

* AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM A STORM OVER THE HAYMAN  BURN SCAR...OVER 
  EXTREME NORTH CENTRAL TELLER COUNTY...OR ABOUT 26 MILES NORTHWEST 
  OF COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.

DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF ONE TO ONE AND A HALF 
INCHES HAVE OCCURRED OVER THE HAYMAN BURN SCAR AREA IN NORTHWESTERN 
TELLER COUNTY...AND ADDITIONAL RAINFALL OF ONE TO ONE AND A HALF 
INCHES IS EXPECTED IN THAT AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.

LAT...LON 3899 10531 3901 10522 3906 10516 3912 10509
      3912 10531

$$
3 follow-up statements
000 
WGUS75 KPUB 080103
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
702 PM MDT FRI JUL 7 2006

COC119-080230-
TELLER CO-
702 PM MDT FRI JUL 7 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHWESTERN TELLER COUNTY...

AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN.  THIS STORM WAS
LOCATED OVER EXTREME NORTH CENTRAL TELLER COUNTY...OR 23 MILES
NORTHWEST OF COLORADO SPRINGS...MOVING NORTHEAST AT 15 MPH.

DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 2 TO 3 INCHES HAVE 
OCCURRED OVER THE HAYMAN BURN SCAR AREA IN NORTHWESTERN TELLER 
COUNTY...AND ADDITIONAL RAINFALL OF UP TO AN INCH IS EXPECTED IN 
THAT AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.

LAT...LON 3899 10531 3901 10522 3906 10516 3912 10509
      3912 10531

$$
000 
WGUS75 KPUB 080140
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
736 PM MDT FRI JUL 7 2006

COC119-080230-
TELLER CO-
736 PM MDT FRI JUL 7 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
NORTHWESTERN TELLER COUNTY...

AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING MODERATE TO HEAVY RAINFALL. THIS 
STORM WAS LOCATED OVER NORTH CENTRAL TELLER COUNTY...OR 20 MILES 
NORTHWEST OF COLORADO SPRINGS...AND WAS NEARLY STATIONARY.

DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 2.5 TO 3 INCHES HAVE 
OCCURRED ACROSS THE HAYMAN BURN SCAR AREA IN NORTHWESTERN TELLER 
COUNTY. THE HEAVIEST RAINFALL HAS MOVED OUT OF THE AREA...BUT RUNOFF 
FROM THE HEAVY RAINFALL WILL CONTINUE CAUSING FLASH FLOODING 
PROBLEMS FOR THE NEXT HOUR. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.

LAT...LON 3899 10531 3901 10522 3906 10516 3912 10509
      3912 10531

$$
000 
WGUS75 KPUB 080228
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
826 PM MDT FRI JUL 7 2006

COC119-080236-
TELLER CO-
826 PM MDT FRI JUL 7 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM MDT FOR NORTHWESTERN
TELLER COUNTY...

THE SHOWERS AND THUNDERSTORMS THAT WERE PRODUCING HEAVY RAINFALL 
EARLIER THIS EVENING HAVE MOVED OUT OF THE AREA. THEREFORE...THE 
FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LIGHT TO 
OCCASIONALLY MODERATE RAINFALL...UP TO AN ADDITIONAL QUARTER 
INCH...IS POSSIBLE THROUGH MIDNIGHT TONIGHT.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THIS AREA...AND ALL OF THE 
SOUTHEAST MOUNTAINS AND ADJACENT PLAINS...INCLUDING THE I-25 
CORRIDOR...UNTIL MIDNIGHT TONIGHT.

LAT...LON 3899 10531 3901 10522 3906 10516 3912 10509
      3912 10531

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:31 PM MDT, 4 hours earlier.

Area forecast discussion, Jul 7, 2:31 PM MDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
231 PM MDT FRI JUL 7 2006

.SHORT TERM...
(TONIGHT AND SATURDAY)

HEAVY RAIN AND FLASH FLOOD POTENTIAL ARE THE MAIN CONCERNS.
MONSOONAL FLOW CONTINUES OVR THE AREA.  OVER MOST OF THE LOWER
ELEVATIONS OF THE FORECAST AREA...DEW POINTS ARE IN THE 50S.  SEEMS
THAT WE SHOULD AGAIN SEE A FAIRLY GOOD CHANCE FOR SHOWERS AND
THUNDERSTORMS THIS EVENING OVR THE MTS AND HIGH VALLEYS AND THE
INTERSTATE 25 CORRIDOR...AND WITH HOW SATURATED SOME AREAS ARE...AND
THE FACT THAT THE HEAVY RAIN POTENTIAL IS STILL THERE. I ALSO WORRY
ABOUT THE BURN SCARS GETTING SOME QUICK RAINFALL ACCUMULATIONS.
THESE ARE THE REASONS I HAVE ISSUED A FLASH FLOOD WATCH FOR THAT
AREA UNTIL MIDNIGHT.  THINGS SHOULD TAPER OFF LATE TONIGHT...BUT
WITH MODELS INDICATING SOME PCPN CHANCES THRU THE NIGHT...WL STILL
LEAVE SOME ISOLD POPS IN THRU THE NIGHT.  MODELS ARE STILL SHOWING A
FRONTAL BOUNDARY WORKING ITS WAY THRU THE SERN PLAINS LATE
TONIGHT...MOVING INTO EL PASO COUNTY BY ABOUT 09Z AND THEN
CONTINUING SOUTH THRU THE MORNING HOURS.  THE NAM BRING SOME FAIRLY
GOOD PCPN ALONG WITH THE FRONT.  NOT SURE THAT THIS WL HAPPEN...BUT
WL GO WITH ISOLD TO SCT POPS FOR THE MORNING HRS.  THE SFC WINDS ARE
EXPECTED TO STAY NORTHERLY OVR ERN AREAS THRU THE AFTERNOON...BUT
THE 700MB WINDS ARE NORTHEAST AT 15 TO 20 KTS.  WITH THESE KINDS OF
WINDS...I AM AFRAID THAT THE STORMS THAT DEVELOP WL STAY ANCHORED
ALONG THE EASTERN MTS AND NEARBY PLAINS...ALLOWING FOR THE POTENTIAL
OF SIGNIFICANT RAIN AMOUNTS...AND THUS I HAVE INCREASED POPS AND
HAVE ISSUED A FLASH FLOOD WATCH FOR THE SERN MTS AND NEARBY PLAINS
FOR SATURDAY AFTERNOON AND INTO THE LATE NIGHT.  A SHRTWV MOVING
ACRS THE STATE SATURDAY WITH ALSO MEAN A FAIRLY GOOD CHANCE OF PCPN
FOR THE REST OF THE FORECAST AREA AS WELL.

.LONG TERM...
(SATURDAY NIGHT THROUGH FRIDAY)

BIG CONCERN IS AT THE START OF LONG TERM. COOL AND RATHER STRONG
NORTHEAST TO EAST FLOW PROGGED BY NAM/WRF. ATMOSPHERE IS MOIST
THROUGH THE COLUMN...AND 700 MB FLOW IS 15 TO 30 KTS ACROSS THE
EASTERN PLAINS THROUGH 06Z. WITH THIS...AND HINT OF SLOW MOVING
SHORTWAVE...GENEROUS AMOUNTS OF PRECIPITATION CRANKED OUT BY
MODEL IN THE EAST...AND SCATTERED RAINS PROBABLY IN THE WESTERN
SECTIONS. WE HAVE THIS COVERED IN A FLASH FLOOD WATCH ALREADY
ACROSS THE I-25 CORRIDOR AND EASTERN MOUNTAINS. HOWEVER...AMPLE
QPF ACROSS EASTERN COUNTIES WITH CONVERGENT MID LEVEL FLOW COULD
MATERIALIZE...CAUSING SOME HEAVY RAINFALL IN THAT AREA. FLOW WEAKENS
SOME AFTER MIDNIGHT...SO WENT WITH HIGH CHANCE AND LIKELY POPS
THROUGH 12Z.

TEMPERATURES WILL BE A CHALLENGE ON SUNDAY...AND MAY HAVE TO BE
ADJUSTED DOWNWARD DURING COMING SHIFTS. ATMOSPHERE STILL VERY
MOIST...EASTERLY FLOW LESSENS SOME...BUT SHORTWAVE MAY BE
ROTATING THROUGH THE WEAK WESTERLY FLOW. HAVE HIGH CHANCE POPS IN
FOR THE AFTERNOON AND EVENING.

ON MONDAY...WE ARE STILL IN WEAK CYCLONIC FLOW ALOFT...BUT
MOISTURE DOES LESSEN SOME...AND MID LEVEL TEMPERATURES ELEVATE A
FEW DEGREES. HAVE LOW GRADE ISOLATED AND CHANCE POPS TO COVER THE
SCENARIO.

TUESDAY THROUGH FRIDAY...RIDGE BUILDS OVER AREA...AND FURTHER
DRYING OCCURS. AS A RESULT...TEMPERATURES WARM INTO THE 80S AND
90S IN THE EASTERN PLAINS...AND GENERALLY 60S...70S AND 80S IN THE
MOUNTAINS AND HIGH VALLEYS. THERE WILL BE A DAILY CHANCE FOR
ISOLATED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING
HOURS WITH RESIDUAL MOISTURE TRAPPED IN THE RIDGE.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ072-COZ073-
COZ074-COZ075-COZ076-COZ077-COZ078-COZ079-COZ080-COZ081-COZ082-
COZ083-COZ084-COZ085-COZ086-COZ087-COZ088.

FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT FOR COZ072-COZ073-COZ074-COZ075-COZ076-COZ077-COZ078-
COZ079-COZ080-COZ081-COZ082-COZ083-COZ084-COZ085-COZ086-COZ087-
COZ088.

&&

28/13
Hazardous weather outlook, Jul 7, 7:06 AM MDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
706 AM MDT FRI JUL 7 2006

COZ058>089-093>099-081315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
706 AM MDT FRI JUL 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER MUCH OF SOUTHERN
COLORADO AGAIN TODAY AND TONIGHT.  RAINFALL RATES COULD EXCEED
AN INCH PER HOUR RESULTING IN URBAN AND SMALL STREAM FLOOD
PROBLEMS.

THE AREA MOST LIKELY TO SEE HEAVY RAIN TODAY GENERALLY LIES WEST OF
THE I-25 CORRIDOR.  AREAS EAST OF THE I-25 CORRIDOR COULD ALSO SEE
HEAVY RAIN...BUT THE NUMBER OF STORMS IS EXPECTED TO BE FEWER.

WILDFIRE SCARS...URBANIZED AREAS...AND LOCATIONS THAT HAVE SEEN
RECENT FLOODING OR HEAVY RAIN...WILL ALL BE ESPECIALLY SUBJECT TO
FLOOD PROBLEMS SHOULD HEAVY RAIN DEVELOP.

LATE TONIGHT...THE ARRIVAL OF A STRONG COLD FRONT TO SOUTHERN
COLORADO COULD BRING AN INCREASE IN RAINFALL TO THE EASTERN
MOUNTAINS AND PLAINS.  HOWEVER...TIMING OF THIS COLD FRONT IS STILL
IN QUESTION.  LATEST MODEL PROJECTIONS COMING IN OVERNIGHT NOW
INDICATE THE FRONT WILL HOLD OFF UNTIL AFTER SUNRISE SATURDAY.
IF THIS IS THE CASE...LITTLE OR NO INCREASE IN RAINFALL WILL BE
EXPECTED UNTIL THEN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MOIST AIRMASS IS PROJECTED TO CONTINUE OVER SOUTHERN COLORADO
THROUGH THE WEEKEND...ALLOWING THE HEAVY RAIN AND ASSOCIATED
FLOODING THREAT TO CONTINUE SATURDAY INTO SUNDAY. ONCE
AGAIN...URBAN AREAS...SMALL STREAMS...ARROYOS...AND BURN SCARS
WILL ALL BE SUBJECT TO FLASH FLOODING.

DUE TO MOIST SOILS...THE THREAT OF FLASH FLOODING WILL CONTINUE...
ESPECIALLY IN AREAS THAT HAVE SEEN REPEATED HEAVY RAINS THE PAST
FEW DAYS. THE FLASH FLOOD THREAT WILL CONTINUE TO BE EVALUATED
DAILY BASED ON THE PREVIOUS DAYS RAINFALL.

ASIDE FROM THE HEAVY RAIN AND FLOOD POTENTIAL...OTHER WEATHER
CONCERNS FOR SATURDAY AND SUNDAY WILL BE WIND GUSTS UP TO
45 MPH...HAZARDOUS LIGHTNING AND HAIL UP TO 1/2 INCH IN DIAMETER
IN THE STRONGER STORMS.

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH...HAIL
UP TO 1/2 INCH IN DIAMETER AND HAZARDOUS LIGHTNING ARE EXPECTED
MONDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE THIS AFTERNOON AND EVENING OVER MUCH OF SOUTHERN
COLORADO.

Nearby

Flash Flood Warnings in Colorado, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.